Alert archive / Alabama / Heat Advisories in 2011
Heat Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Jun 13, 2011, 3:17 PM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jun 14, 2011, 11:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 13, 2011, 3:17 PM CDT (20:17 UTC)
- In effect from
- Jun 14, 2011, 11:00 AM CDT
- Expired
- Jun 14, 2011, 4:41 AM CDT
- In force
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 879 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065 WWUS74 KMOB 132017 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 317 PM CDT MON JUN 13 2011 ...A HEAT ADVISORY IS IN EFFECT FOR TUESDAY AFTERNOON OVER INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO THE UPPER 90S AND LOWER 100S ACROSS MOST OF THE AREA. THESE VERY HOT TEMPERATURES...COMBINED WITH A MOIST AIRMASS WITH DEW POINTS RANGING FROM THE LOWER 60S TO LOWER 70S...WILL ALLOW AFTERNOON HEAT INDICES TO CLIMB TO AROUND 108 DEGREES AT MANY LOCATIONS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-140430- /O.NEW.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 317 PM CDT MON JUN 13 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO THE UPPER 90S AND LOWER 100S ACROSS MOST OF THE AREA. THESE VERY HOT TEMPERATURES...COMBINED WITH A MOIST AIRMASS WITH DEW POINTS RANGING FROM THE LOWER 60S TO LOWER 70S...WILL ALLOW AFTERNOON HEAT INDICES TO CLIMB TO AROUND 108 DEGREES AT MANY LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
2 follow-up statements
257 WWUS74 KMOB 140332 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CDT MON JUN 13 2011 ...A HEAT ADVISORY IS IN EFFECT FOR TUESDAY AFTERNOON OVER INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .HIGH TEMPERATURES TUESDAY AFTERNOON ARE EXPECTED TO CLIMB INTO THE UPPER 90S TO AROUND 103 ACROSS MOST OF THE AREA. THESE VERY HOT TEMPERATURES...COMBINED WITH A MOIST AIR MASS WILL SEND AFTERNOON HEAT INDICES TO BETWEEN 105 AND 108 DEGREES AT MANY LOCATIONS FROM LATE MORNING TO LATE AFTERNOON. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141145- /O.CON.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1032 PM CDT MON JUN 13 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. HEAT INDICES ARE EXPECTED TO RISE TO BETWEEN 105 AND 108 DEGREES AT MANY LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
675 WWUS74 KMOB 140941 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 441 AM CDT TUE JUN 14 2011 ...HEAT ADVISORY IS CANCELLED... .ALTHOUGH NEAR RECORD HEAT DEVELOPS TODAY...DRIER AIR IN THE LOWER LEVELS OF THE ATMOSPHERE BRINGS LOWER DEWPOINTS. THUS...THE LATEST FORECAST OF HEAT INDEX VALUES ARE BELOW CRITERIA FOR MAINTAINING THE HEAT ADVISORY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141045- /O.CAN.KMOB.HT.Y.0001.110614T1600Z-110615T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 441 AM CDT TUE JUN 14 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT ADVISORY. HIGHEST HEAT INDEX VALUES TODAY ARE FORECAST TO BE AROUND 105 WHICH IS BELOW CRITERIA FOR MAINTAINING THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jun 13, 4:48 AM CDT, 10 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 4:48 AM CDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 448 AM CDT MON JUN 13 2011 ...BUILDING HEAT NEXT TWO DAYS WITH TUESDAY BEING THE HOTTEST... .SHORT TERM [TODAY AND TONIGHT]...LATEST WATER VAPOR IMAGERY INDICATES ADVANCING RIDGE OVER LOWER MS VLY MOVING EWD REPLACING LAST VESTIGES OF LAST WEEK'S NOTABLE UPPER TROUGH WHICH IS NOW OBSERVED TO BE MOVING OFF GA/FL COAST...TAKING BEST RAIN CHANCES WITH IT. GIVEN MOSTLY SYNOPTIC SINKING MOTION AND RESULTANT COMPRESSIONAL HEATING WILL SEE MAX TEMPS CLIMB INTO APPROXIMATE 98-101F OVER THE INTERIOR...WHICH WILL CREATE HEAT INDICES IN THE 102-105F RANGE. THAT IS REALLY THE BIG STORY ONCE AGAIN. SHARPENING GRADIENT IN WATER VAPOR OBSERVED TO BE ADVECTING THE LEADING EDGE OF THE VERY DRIEST MID AND UPPER TROPOSPHERIC AIR FROM WRN TN TO SE LA. THIS WILL ACT TO LOWER PW VALUES FROM AROUND PRESENT VALUES OF 1.5-1.75" TO NEAR 1.3". THIS WILL ACT TO ENHANCE EVAPORATION OF DEVELOPING THUNDERSTORMS...THUS REDUCING PRECIPITATION EFFICIENCY LOCALLY. LOWER TROPOSPHERE IS CHARACTERIZED BY CLOSED ANTICYCLONE CENTER OVER ARKLAMISS REGION...CREATING NWLY BOUNDARY LAYER FLOW. SO THE TRANSITION IS OCCURRING RIGHT NOW...MEANING A TRANSITION TO A VERY HOT AND SOMEWHAT DRIER NEXT TWO DAYS. WITH THIS PACKAGE...CANNOT BEG MORE THAN ABOUT 20% RAIN CHANCES ALONG THE COASTAL COUNTIES WITH THE EXCEPTION OF THE USUAL AREAS ALONG THE NW FL COAST AND MOBILE BAY DELTA REGION SEA WHERE WE HOISTED SOME STRATEGIC 30% RAIN CHANCES WHERE LOCALIZED TERRAIN INDUCED CONVERGENCE CREATES ADDITIONAL MECHANICAL FORCING OF THE UNSTABLE AIR DURING PEAK HEATING. CLOSER TO TEN PERCENT RAIN CHANCES ELSEWHERE. IF ANY GOOD NEWS IS THAT THUNDERSTORM MOTION WILL BE FROM NNW TO SSE...SO THE DRIEST OF SOME COASTAL LOCATIONS COULD GET AN EXTRA SHOWER OR THUNDERSTORM FROM THE NORTH. TONIGHT WILL BE REALLY NON-EVENTFUL EXCEPT FOR LEFT OVER ISOLATED THUNDERSTORMS THAT WILL WEAKEN AS THEY DRIFT TOWARDS THE COASTAL ZONE. DID GO ABOVE GUIDANCE BY ABOUT 1 DEG (F) ON AVERAGE GIVEN CORRESPONDING DEPARTURE ON MAX TEMPS. THIS AFTERNOONS WET MICROBURST IS MODERATE ALONG AND JUST NORTH OF THE NORTHWEST FLORIDA SEA BREEZE AND OVER SOUTHERN BALDWIN COUNTY AND LOW TO MODERATE ELSEWHERE. ONCE DEVELOPED...ISOLATED THUNDERSTORMS WILL MOVE FROM NNW TO SSE AT 5 TO 10 MPH. /23 .LONG TERM [TUESDAY THROUGH SUNDAY]...STRENGTH OF AMPLIFYING NOSE OF UPPER RIDGE INTO THE FA ON TUE IS SOMEWHAT ANOMALOUS FOR THIS TIME OF YEAR WITH H50 HEIGHT RISES ON THE ORDER OF 30-60 DECAMETERS ABV NORMAL. COMPRESSIONAL SINKING SPELLS A HOT DAY TUE WITH SEVERAL AREAS LOOKING TO SEE DAILY HIGHS AROUND 100. ALTHOUGH SOME MIXING OUT=>LOWERING OF DEWPOINTS XPCTD THROUGH THE AFTN...ENOUGH SFC BASED MOISTURE PRESENT THAT WE MAY BE DEALING WITH SOME HEAT INDEX PROBLEMS WHICH CAN INCREASE HEAT RELATED STRESS AND ILLNESS RISK. A POSSIBLE HEAT ADVISORY MAY BE ISSUED ON LATER SHIFTS AS GRIDDED HEAT INDICES CLOSE TO 108 FOR MANY AREAS. STAY TUNED. WILL MAINTAIN A MENTION OF ISO TSTMS. WED/THU THE HIGH LVL RIDGE BECOMES BETTER DEFINED MORE INTO THE GULF SETTING UP THE POTENTIAL FOR MID LVL IMPULSES TO RIDE ESE IN THE HIGH LVL W/NW FLOW. GIVEN THE LACK OF A WELL DEFINED SFC BNDRY WILL MAINTAIN NO HIGHER THAN 20% PROBABILITIES FOR TSTMS AS WEAK MESOSCALE SFC BNDRYS/SEABREEZE THE ONLY FOCUS. THIS LOOKS TO ALSO BE TRUE INTO THE WEEKEND EVEN THOUGH STRONGEST PORTION OF THE MID LVL RIDGE SETS UP OVR TX/LA WITH A SUBTLE BREAK IN THE RIDGE OVR THE SE. WITH SFC HIGH PRES EXTENDING WWD ACRS FL INTO THE GULF...HOT DAYS CONT WITH HIGHS WELL ABV SEASONAL NORMAL. NIGHTS MUGGY. /10 && .AVIATION [13.12 UTC ISSUANCE]...GENERALLY VFR CIGS/VSBYS THROUGH THE PERIOD. LESS AFTERNOON THUNDERSTORM COVERAGE FORECAST TODAY...SO CHANCES OF RECEIVING LIFR CIGS/VSBYS ARE DOWN AROUND 5% OR LESS FOR ANY ONE GIVEN POINT. WINDS WILL BECOME SWLY BY MIDDAY AROUND COASTAL SITES AS OFFSHORE FLOW IS TURNED BY VERY SLOW MOVING NWD SEA-BREEZE. /23 && .MARINE...WEAK HIGH PRESSURE WILL CONTINUE OVER THE NORTHERN GULF THROUGH THE END OF THIS WEEK...WHILE A WEAK TROUGH OF LOW PRESSURE PERSISTS JUST INLAND OVER THE SOUTHEASTERN STATES. THIS WILL RESULT IN A CONTINUED PREVAILING LIGHT SOUTHWESTERLY WIND FLOW OVER THE MARINE AREA THROUGH MOST OF THE WEEK. LITTLE CHANGE IN SEAS EXPECTED. NO ADVISORIES REQUIRED THIS PERIOD. THUNDERSTORM MOTION WILL BE FROM NNW TO SSE...SO THE DRIEST OF SOME COASTAL LOCATIONS COULD GET AN EXTRA SHOWER OR THUNDERSTORM FROM THE NORTH. NEAR SHORE BOATERS BEWARE OF SOUTHWARD DRIFTING THUNDERSTORMS LATER THIS AFTERNOON. /23 && .FIRE WEATHER...MAIN CONCERN IS LIGHTNING AND INCREASED POTENTIAL IT BRINGS TO INITIATE FIRES WITHIN DRY GRASSES AND OTHER FUELS BROUGHT ON BY EXTREME DROUGHT CONDITIONS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 98 74 99 74 / 20 20 20 10 PENSACOLA 96 79 98 80 / 30 30 20 10 DESTIN 93 79 93 80 / 20 20 20 10 EVERGREEN 100 69 101 71 / 20 20 20 10 WAYNESBORO 99 69 98 70 / 20 20 10 10 CAMDEN 99 69 100 71 / 10 10 10 10 CRESTVIEW 100 69 101 72 / 20 20 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 13, 5:55 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 455 AM CST MON JUN 13 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 455 AM CST MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... HEAT INDICES WILL CLIMB INTO THE 101 TO 107 DEGREE FAHRENHEIT RANGE THIS AFTERNOON REGIONWIDE. HEAT STRESS WILL HAVE TO BE MONITORED CAREFULLY FOR THOSE WORKING IN THE DIRECT SUN OR IN POORLY VENTILATED AREAS. EXPOSURE TO THE DIRECT SUN CAN MAKE IT FEEL EVEN HOTTER THAN THE COMPUTED HEAT INDEX TO THE BODY. THOSE WHO ARE PRONE TO HEAT RELATED STRESS AND/OR ILLNESS SHOULD BE SURE TO PROPERLY COOL OFF AT NIGHT. PLEASE DO NOT FORGET TO CHECK ON THE ELDERLY. THE RISK OF WET MICROBURST WILL BE MODERATE TO HIGH ALONG AND JUST NORTH OF THE WESTERN FLORIDA PANHANDLE AND SOUTHERN BALDWIN COUNTY SEA BREEZE THIS AFTERNOON. ELSEWHERE...THE RISK IS MODERATE. IN WET MICROBURSTS... SUDDEN THUNDERSTORM WIND GUSTS CAN APPROACH 50 TO 60 MPH. PLEASE ALSO REMEMBER TO PRACTICE YOUR LIGHTNING SAFETY RULES. WHEN THUNDER ROARS...GO INDOORS! .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HEAT WILL EVEN BE A BIGGER STORY ON TUESDAY AS HEAT INDICES ON TUESDAY CLIMB TO BETWEEN 105-109 DEGREES FAHRENHEIT. OTHERWISE...A SMALL CHANCE OF THUNDERSTORMS WILL EXIST EACH DAY THIS WEEK. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING BRIEF STRONG WINDS GUSTS...SMALL HAIL...AND FREQUENT LIGHTNING. PLEASE ALSO REMEMBER TO PRACTICE YOUR LIGHTNING SAFETY RULES. WHEN THUNDER ROARS...GO INDOORS! .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:36 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 39 min |
| Jun 13, 6:37 PM CDT | Special Marine Warning | MOB | 53 min |
Nearby
Heat Advisories in Alabama, 2011Heat Advisories in Mississippi, 2011Heat Advisories in Florida, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.